MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/9 HOLES/RIGHT; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/9 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 02.118.410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient was brought to the operating room due to a traumatic wound breakdown from an injury that originally occurred on (b)(6) 2022 and received an orif ankle at that time.This time, the hardware and i&d wound was removed by the surgeon.There was no post op device malfunction.This report is for a 2.7mm va-lcp lateral distal fibula plate/9 holes/right.This is report 1 of 14 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/9 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15625199
Report Number8030965-2022-08319
Device Sequence Number17688231
Product Code HRS
UDI-Device Identifier10886982038982
UDI-Public(01)10886982038982
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.410
Device Catalogue Number02.118.410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 2.7 MM VA LOCKING.; UNK - SCREWS: 2.7 MM VA LOCKING.; UNK - SCREWS: 2.7 MM VA LOCKING.; UNK - SCREWS: 2.7 MM VA LOCKING.; UNK - SCREWS: 2.7 MM VA LOCKING.; UNK - SCREWS: 2.7 MM VA LOCKING.; UNK - SCREWS: 2.7 MM VA LOCKING.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown